Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

New complete genus zero minimal surfaces with embedded parallel ends


Author: Francisco J. López
Journal: Proc. Amer. Math. Soc. 112 (1991), 539-544
MSC: Primary 53A10
DOI: https://doi.org/10.1090/S0002-9939-1991-1059629-7
MathSciNet review: 1059629
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct genus zero complete minimal surfaces of finite total curvature embedded outside a compact set of $ {\mathbb{R}^3}$.


References [Enhancements On Off] (What's this?)

  • [1] L. P. Jorge and W. H. Meeks III, The topology of complete minimal surfaces of finite total Gaussian curvature, Topology 22 (1983), 203-221. MR 683761 (84d:53006)
  • [2] X. Liang, Some results on pseudo-embedded minimal surfaces in $ {\mathbb{R}^3}$, Acta Math. Sinica 3 116-124. MR 913771 (88m:53021)
  • [3] F. J. Lopez and A. Ros, On embedded complete minimal surfaces of genus zero, preprint. MR 1085145 (91k:53019)
  • [4] S. Montiel and A. Ros, Index of complete minimal surfaces. Schrödinger operator associated with a holomorphic map, preprint. MR 1178529 (93k:58053)
  • [5] C. K. Peng, Some new examples of minimal surfaces in $ {\mathbb{R}^3}$ and its application, MSRI, 07510-85.
  • [6] R. Osserman, A survey of minimal surfaces, Dover, New York, 1986. MR 852409 (87j:53012)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A10

Retrieve articles in all journals with MSC: 53A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1059629-7
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society